Dykman, Mark and McClintock, Peter V. E. and Mannella, R. and Stocks, N. (1990) Stochastic resonance in the linear and nonlinear responses of a bistable system to a periodic field. JETP Letters, 52 (3). pp. 141-144. ISSN 0021-3640Full text not available from this repository.
The validity of the theory of the linear response (the satisfaction of the standard spectral relations) during a stochastic resonance is demonstrated. A stochastic resonance in relatively strong fields is studied. The reason for the appearance of a stochastic resonance and the region of parameter values in which it is seen are pointed out.
|Journal or Publication Title:||JETP Letters|
|Additional Information:||Translated from the Russian version in Pis'ma Zh. Eksp. Teor Fiz 52, No. 3, 780-782 (10 August 1990).|
|Subjects:||Q Science > QC Physics|
|Departments:||Faculty of Science and Technology > Physics|
|Deposited By:||Professor P. V. E. McClintock|
|Deposited On:||18 Mar 2010 15:02|
|Last Modified:||15 Jan 2016 00:02|
Actions (login required)